# SDR ASOA201001799

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSS BEAM CORRODED.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-06-101-008-A01.  REMOVED 280 CROSS BEAM IAW SRM 51-42-06-001-001-A01. INSTALLED IAW SRM 51-40-11-001-001-A01.
